I had a root canal (left side) done recently. I was given anesthesia which I felt was too strong. I felt my heart beating faster and was a little light headed. The upper left side of my body was trembling a little initially. 2 days later my left eye is bloodshot and has been the same for 4 days now. Will it resolve itself? What should I do?
Welcome to the MedHelp forum!
If it is related to the response to anesthesia then the only possibility is capillary break and bleeding. Redness in the eyes can be due to allergy, dry eyes, a turned in eyelash, foreign body in the eye, corneal ulcer, conjunctivitis, cataract, glaucoma and in case of high blood pressure or coughing. It can also be a sign of stress, eye strain or poor eye sight. Please consult an eye specialist. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.